# SDR DALA2021122908136

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 LOC. FR64 TO FR66 AT AFT GALLEY AREA (1EA)(SSI 534147). REPLACED SEAT TRACK Y765 LOC BTW FR64 TO FR66 AFT GALLEY AREA AS PER A320 SRM 51-72-11 AND DWG 10N01474. RII INSPECTION COM- PLETE 0113782 (AE262QC) JOB COMPLETE. (LP# 2067298)
